I am a 37 year old female and was was started on Atenolol .25 mg 1x/daily for rapid heart rate due to anxiety issues yesterday. I also take .5 Xanax as needed. I'm feeling a little light headed today and have diarrhea. Is this normal when starting this med? I had an AWFUL reaction to Zoloft, so now I'm super leery of trying new meds. Any info/feedback would be greatly appreciated.
Dizziness is pretty common. You may want to be sure that your blood pressure isnt dropping too low. Diarrhea is often a possibility with most meds. It could be related to the drug or it may just be coincidental but I would mention both effects to your Dr. If your blood pressure is usually normal or on the low side, the Atenolol (and the Xanax for that matter) may be dropping it too low making you lightheaded so check your blood pressure.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Lorazepam - I have been on Xanax for a month and a half for heart palpitation at night, I was having
Updated 20 Jan 2010 • 1 answer
Updated 20 Dec 2010 • 2 answers
Updated 5 Sep 2011 • 1 answer
Updated 6 Dec 2018 • 3 answers
Updated 17 Oct 2018 • 1 answer